Doctor insights on:
Zoloft And Orgasms
Just started Zoloft (sertraline) & wow, orgasms are impossible! Sucks. Anything I can do (take) to fix? Besides switching-enough side effects already.
Conventionally, orgasm is the culmination of sexual arousal (and may be repeated) and typically produces great pleasure through direct genital stimulation of the male penis and female clitoris. However, orgasm may also be achieved via the brain or as a reflex arc. The physical characteristics are an explosive peak & repeated neuromuscular action causing release of male ...Read more
Can Wellbutrin (bupropion) be taken simultaneously with Zoloft to eliminate difficulty orgasming side effect?
Yes: Zoloft (sertraline) can have an unfortunate side effect of anorgasmia. It is really unacceptable, but if Zoloft (sertraline) is helping, it is hard to give it up. It is a common practice among psychiatrists to prescribe a medicine to counteract that side effect, and buproprion is often a first choice. It is a safe combination, although the dose may have to be optimized. Experience says it often works. Good luck! ...Read moreSee 2 more doctor answers
Possibly: Zoloft (sertraline) and others in its class (ssri antidepressants) can interfere with sexual functioning, including delayed orgasm. I have known some for whom orgasm became impossible with these medicines, and it may be a dose-related effect. Talk with your doctor about it; there are ways to adjust things or add other medicines that may be able to normalize this. ...Read more
My hubby had a severe headache during orgasm. It stopped after. He takes 100mg of Zoloft (sertraline). What causes that?!
I am 28 yrs old I have been married for 7 years have to kids and have never orgasmed, I am taking zoloft! wham can I take to help me climax, help!
Several roads: Yes, zoloft, (sertraline) an ssri may causeyour problem. Check with your physician to see if you can use bupropion [wellbutrin]. If this change does not correct the issue then you ask for a referral to a sexual dysfunction group. . My bias would be for you to call loyola medical center, in chicago and ask for dr renshaw's clinic. See if they have someone in your area who has trained with her. ...Read more
Celexa causes hard to reach orgasm. Would lowering the dose help and can it become permanent? Im on 20 mg. It does help me though. Zoloft (sertraline) made me sick
Almost immedicately: The side effect is dose related and improves as soon as the blood levels drop which could be the next day. Of course over time if the depression returns your libido could plummet. Lexapro (escitalopram) may have less sexual dysfunction than Celexa. Young men who are anorgasmic on low doses of SSRI, I wonder about Bipolar disorder and would consider Lamictal as alternate rx ...Read more
On Zoloft (sertraline) and klonopin. I now have a very hard time maintaining erection, and takes me long time to orgasm. What do I do? Can't decrease meds.
Is a burning sensation throughout the body and the chest during orgasm normal?I am on Zoloft (sertraline) and this is a new sensation i feel when i masturbate.
See a Psychiatrist: See a psychiatrist.Get a more detailed answer ›
Im on my third day of Zoloft (sertraline) and I can't maintain erection and reach orgasm how long will it last and will it last forever? Im 22 and also on lorezepam
My 33 y/o wife of 9 years has never had an orgasm from sex or toys/self.Her obgyn says she is ok physically.Psych says maybe anxiety - she has taken Zoloft (sertraline) for this in the past. What can we do?
Sexual fears: Many women have histories of rape or childhood abuse. I don't know whether this is the case with your wife, but if so, zoloft (sertraline) will not cure it. For some such women, sexual activity is so frightening that they can't explore/enjoy their own bodies' responses. If your wife regards your listed concerns as a problem, she could consult with a sensitive therapist. Healing will be a gradual process. ...Read moreSee 2 more doctor answers
My fiancee has a history of depression and is on celexa, zoloft, Abilify and stratera. He sleeps too much, is always tired, has trouble focusing or remembering, has almost no sexual desire, can't get an erection without cialis, and can't reach orgasm wit
Medication reeval: Your husband is on two antidepressants, abilify (aripiprazole) which is closer to the atypical antipsychotic class and stratera which is chemically very similar to an antidepressant. I would suggest it is time to reevaluate his medications and perhaps get a second opinion. ...Read moreSee 2 more doctor answers